Doctors Lounge - Cardiology Answers
Forum Name: Clots & Anticoagulants
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
|chrisy - Fri Jul 30, 2004 3:37 pm|
Recently I posted a message regarding my mother. She had "ripping" pains in her legs and was left with deep pits below her knees. Now the condition has gotten worse. Her knuckles are raised and deformed. She feels that her flesh under the skin is burning (on her legs and hands). We are very concerned but her insurance just ended. Please help us. I really appreciate the resources and advice provided by the doctors on this site. Thank you.
|Dr. Tamer Fouad - Fri Jul 30, 2004 4:06 pm|
I think she needs to be evaluated as soon as possible. The doctors need to exclude deep venous thrombosis in the legs. If there is a deformity in the toes and fingers then conditions known to cause deformities such as rheumatoid arthritis need to be ruled out. All this can be done by a simple examination.
I am sorry but I cannot help you until after you have excluded these possibly dangerous conditions.
My best to you and your mother.
|chrisy - Fri Jul 30, 2004 7:41 pm|
She'll make an appointment ASAP. But she did see a doctor for the pain and pits on her legs, the doctor doesn't know what it is and rheumatoid arthritis has been ruled out, since her blood test is normal. Now she has a fever. Thanks again.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.